# SDR FDEA201802250675

- Difficulty date: February 25, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 93,892 hours, 30,673 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NCA602229
- Condition: Damaged
- Location: Bs 475
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN: BS 475, LBL 107.25,  OTBD SEAT TRACK. ONE INCH LONG GOUGE.  REPAIRED THE SEAT TRACK IAW SRM 53-70-00 FIG. 1 VOL.   1.
